Monday, January 12, 2015
TSW day 385
In my last post, I forgot to mention some things. First of all, I forgot to list lack of sun as being a contributor to my flaring. I totally forgot about this but its such a major component! Because I was so busy during the holidays, I didn't have much time or desire to lay out in the sun. I know, tanning is so difficult, right?! Just kidding...but it has become a chore. And having re-instituted my daily tanning sessions, I've seen my angry skin slowly calm down. I'm also noticing that my energy levels are just so unpredictable, as is everything else about this process. Some days I still feel SO tired its crazy. Then other days I have boundless energy. For me, I find this difficult because while on the outside I look so much better (thank God!!) I still feel like crap on the inside. So most people assume that I'm done "detoxing" from the steroids when in fact I really do have another year ahead of me. If not more. I really want to start exercising again but my skin can't handle sweating yet. I find myself wanting to do so many things but I'm held back by my skin. So for now, I just plan for the future. I think about all the fun things I'll do when I'm healed, what kind of classes I might take, and hopefully try to start putting some of the plans into action slowly. I'm considering going back to school for my Masters, but definitely not anytime soon as I don't want to prolong my healing by adding any more stress than necessary. I've also got baby fever but that will also have to wait. As for now, my hands are the worst off, which really sucks. I can't do anything for myself that involves my hands, which is pretty much everything. I have to have someone else bathe my son, chop up all the food I need to cook, run errands when I'm not feeling up to it, etc. Im lucky to have help though so for that I am grateful. At the end of the day, this entire process has been a huge life lesson in gratitude! Lastly, I'm down to 100mg/day of gabapentin now and about an average of 1mg of vicodin/day. Still feeling the side effects of coming off these drugs. Can't wait to be done! That's all for now. Pics next time.